# SDR USAA2011031891148

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 54,743 hours, 37,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001338
- Condition: Cracked
- Location: Service Door
- Part time: 37,183 hours, 25,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON FORWARD SERVICE DOOR NEXT TO AFT DOOR STOP FITTING.  REPLACED FORWARD SERVICE DOOR IAW B737 AMM 52-41-00-4.
